# SDR DLM88991446

- Difficulty date: June 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Part number: 38005041
- Condition: Inoperative
- Location: Aux
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AT 24,000 FT ON CLIMBOUT, A SLIGHT HAZE APPEARED IN THE CABIN AND BOTH AFT SMOKE DETECTORS WENT OFF.  APU HAD BEEN OFF FOR 10-15 MINS.  LEVELED OFF AND RETURNED TO ATL.  PERFORMED DUCT BURNOUT.  REPLACED COALESCERS, CLEANED APU INLET.
